Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 236, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2016, 4:54 PM CDT for Brown County, Keya Paha County, Rock County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 4:54 PM CDT (21:54 UTC)
- Expired
- Jul 27, 2016, 5:45 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 5:04 PM CDT | TSTM WND GST 60 | Long Pine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -541 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
697
WUUS53 KLBF 272154
SVRLBF
NEC017-103-149-272245-
/O.NEW.KLBF.SV.W.0236.160727T2154Z-160727T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
454 PM CDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 545 PM CDT
* AT 454 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONG
PINE...OR 7 MILES EAST OF AINSWORTH...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...LONG PINE...NEWPORT...ROSE...HOFELD LAKE...
PINE GLEN STATE WILDLIFE REFUGE...SYBRANT...RAVEN...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...
THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...DUFF...JONES LAKE...
PONY LAKE...KELLER PARK STATE RECREATION AREA AND JOHNSONS CORNER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 153 AND 205.
HIGHWAY 20 BETWEEN MILE MARKERS 238 AND 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4257 9924 4215 9924 4215 9998 4255 9997
4284 9959
TIME...MOT...LOC 2154Z 315DEG 35KT 4256 9972
HAIL...0.75IN
WIND...60MPH
$$
MASEK2 follow-up statements
376
WWUS53 KLBF 272223
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT WED JUL 27 2016
NEC017-103-149-272245-
/O.CON.KLBF.SV.W.0236.000000T0000Z-160727T2245Z/
KEYA PAHA NE-BROWN NE-ROCK NE-
523 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL KEYA PAHA...SOUTHEASTERN BROWN AND ROCK COUNTIES...
AT 522 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEWPORT TO 12 MILES NORTH OF ROSE TO 16 MILES
EAST OF ELSMERE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BASSETT...NEWPORT...ROSE...HOFELD LAKE...DUFF...JONES LAKE...
PONY LAKE...SYBRANT...RAVEN...JOHNSONS CORNER...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA AND THOMAS CREEK STATE
WILDLIFE MANAGEMENT AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 153 AND 182.
HIGHWAY 20 BETWEEN MILE MARKERS 253 AND 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4257 9924 4215 9924 4215 9998 4234 9998
4250 9966 4276 9969 4284 9959
TIME...MOT...LOC 2222Z 314DEG 27KT 4261 9939 4235 9949 4219 9987
HAIL...<.75IN
WIND...60MPH
$$
MASEK254
WWUS53 KLBF 272242
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 PM CDT WED JUL 27 2016
NEC017-103-149-272252-
/O.EXP.KLBF.SV.W.0236.000000T0000Z-160727T2245Z/
KEYA PAHA NE-BROWN NE-ROCK NE-
542 PM CDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KEYA PAHA...
SOUTHEASTERN BROWN AND ROCK COUNTIES WILL EXPIRE AT 545 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4257 9924 4215 9924 4215 9998 4234 9998
4250 9966 4276 9969 4284 9959
TIME...MOT...LOC 2239Z 315DEG 35KT 4261 9939 4235 9949 4219 9987
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:45 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 27, 3:45 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service North Platte NE 345 PM CDT WED JUL 27 2016 .SYNOPSIS... Issued at 341 PM CDT Wed Jul 27 2016 Ridge dominating the desert southwest. Northwest flow across the high plains. Train of disturbances riding the northern periphery of the ridge, which takes them over the CWA. One wave is exiting the southeast with another wave over southwest S Dakota. Generally seasonal temperatures with 3 PM CDT in the lower to mid 80s. && .SHORT TERM...(This evening through Thursday) Issued at 341 PM CDT Wed Jul 27 2016 The major concern over the next 24 hours will be placement of isolated to scattered showers and thunderstorms. Models not really having a good handle on the convection that has fired along the Neb/S. Dakota border. A surface trough continues to slowly drift to the southeast, which was the focus for a line of showers earlier. This line is starting to see more development, however in the next few hours the boundary should be located southeast of the CWA. Meanwhile eyes will begin to track the second wave which is just crossing into the CWA. Storms have already fired along the boundary and will likely remain isolated to scattered as the boundary drifts to the southeast. Marginal instability with cape of 1000 to 2000 with 0 to 6 km shear around 30 kts. Better shear develops later however the cape will diminish. Locally an isolated strong or severe storm will possible and agree mostly with the SPC marginal risk across the west although it probably could be a little further to the east to cover the storms by KVTN. Some clearing is possible overnight with temps similar to last night in the upper 50s to around 60s. Tomorrow another day with another couple of waves that will continue to keep at least low pops in the forecast. In and out of clouds and a slightly cooler airmass will result in temps a couple degrees cooler than today. Highs in the lower to mid 80s. .LONG TERM...(Thursday night through Wednesday) Issued at 341 PM CDT Wed Jul 27 2016 Models in good agreement and have good confidence in the forecast. Stationary boundary lying across the panhandle and upper 250mb jet overhead but weakening as stronger to mid level wave moves through in fast northwest flow. Have higher pops over southwest zones along the boundary. lows in the upper 50s northwest to the low 60s southwest. Boundary continues to the west with upslope flow and mid level waves moving across the northern plains through the day on Friday. Residual showers thunderstorms through the day on Friday with highs in the low 80s due to cloud cover and precipitation. Broad trough over the Great Lakes Saturday with deepening closed low over western Canada will allow ridge to build back into the central and northern plains. A warm front will spread northeast across the forecast area with highs in the mid to upper 80s. A few showers isolated thunderstorm can't be ruled out along the warm front over north central Nebraska Saturday afternoon. Low pressure moves into the northern plains Sunday with the trough axis to the west and most of western Nebraska in the warm sector. Highs in the 90s. Upper closed low along the Canadian border will push a front through the forecast area on Monday with highs in the 90s Monday and Tuesday. Front will be the focus for thunderstorm development late afternoon and early evening as it lies across southwest Nebraska. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 105 PM CDT Wed Jul 27 2016 A broken band of light rain showers will drift across southwest Nebraska this afternoon and could impact the KLBF terminal. A better chance will be the next wave later this afternoon into this evening. Latest short term models favor locations to the southwest of KVTN however will continue to monitor as an amendment may be needed if impact to the terminal changes. At this time the coverage/confidence is not high enough to include in the forecast. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...Masek
Hazardous weather outlook, Jul 27, 5:30 AM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 530 AM CDT WED JUL 27 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-281030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 530 AM CDT WED JUL 27 2016 /430 AM MDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE TODAY INTO TONIGHT. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY WEST OF A GORDON THROUGH NORTH PLATTE LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A GOOD LIKELIHOOD FOR THUNDERSTORMS THURSDAY...SOME OF WHICH MAY BE SEVERE DURING THE AFTERNOON AND EVENING. THE AREA OF GREATEST CONCERN WILL BE FOR AREAS WEST OF A LINE FROM HAY SPRINGS THROUGH NORTH PLATTE. CHANCES FOR THUNDERSTORMS EXISTS FOR FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) ROBERG
In the hours before
Local storm report, Jul 27, 12:18 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1218 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 5 E TAYLOR 41.77N 99.28W
07/27/2016 LOUP NE 911 CALL CENTER
4 INCH TO 6 INCH TREE BRANCHES BLOCKING HIGHWAY 91,
BETWEEN TAYLOR AND BURWELL. ROAD WAS CLOSED WHILE
DEPARTMENT OF ROADS REMOVED THE BRANCHES FROM THE
HIGHWAY.
1200 AM TSTM WND DMG BURWELL 41.78N 99.13W
07/27/2016 GARFIELD NE 911 CALL CENTER
SEVERAL REPORTS OF 2 TO 3 INCH TREE BRANCHES DOWN ACROSS
THE CITY.
1200 AM TSTM WND DMG TAYLOR 41.77N 99.38W
07/27/2016 LOUP NE 911 CALL CENTER
SEVERAL 4 INCH AND A FEW 5 INCH TREE BRANCHES DOWN IN THE
CITY PARK.
&&
MASEKSpecial weather statement, Jul 27, 3:40 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT WED JUL 27 2016 NEZ005-006-008-094-272145- EASTERN CHERRY NE-WESTERN CHERRY NE-KEYA PAHA NE-BROWN NE- 340 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...WESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 445 PM CDT/345 PM MDT/... AT 340 PM CDT/240 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF MILLBORO TO NEAR NENZEL...AND MOVING SOUTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... VALENTINE...CODY...KILGORE...NENZEL...MERRITT RESERVOIR...NORDEN... CROOKSTON...WOOD LAKE...STEER CREEK CAMPGROUND... BOBCAT STATE WILDLIFE MANAGEMENT AREA... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL... MEADVILLE...ANTELOPE PEAK... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...SPARKS... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... KELLER PARK STATE RECREATION AREA... SMITH FALLS STATE PARK AND BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 159 AND 223. HIGHWAY 97 BETWEEN MILE MARKERS 113 AND 141. HIGHWAY 83 BETWEEN MILE MARKERS 194 AND 222. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4264 9976 4259 10115 4299 10129 4300 9984 TIME...MOT...LOC 2040Z 318DEG 16KT 4301 10007 4287 10110 MASEK
Special weather statement, Jul 27, 4:16 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 416 PM CDT WED JUL 27 2016 NEZ005-006-008-272215- EASTERN CHERRY NE-KEYA PAHA NE-BROWN NE- 416 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY...WESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 515 PM CDT... AT 416 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORDEN...OR 19 MILES EAST OF VALENTINE...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSTOWN...NORDEN...WOOD LAKE... BOBCAT STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL... MEADVILLE...ANTELOPE PEAK... KELLER PARK STATE RECREATION AREA AND PINE GLEN STATE WILDLIFE REFUGE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 199 AND 206. HIGHWAY 20 BETWEEN MILE MARKERS 212 AND 238. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4285 10044 4297 9993 4263 9969 4247 10022 TIME...MOT...LOC 2116Z 318DEG 15KT 4283 10016 MASEK
Local storm report, Jul 27, 4:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 9 WSW SPRINGVIEW 42.78N 99.91W
07/27/2016 M1.50 INCH KEYA PAHA NE PUBLIC
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 60 min |
| Jul 26, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jul 26, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jul 26, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jul 26, 8:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 26, 8:54 PM CDT | Tornado Warning | LBF | Cherry | 36 min |
| Jul 26, 9:02 PM CDT | Special Weather Statement | LBF | Boyd, Keya Paha | 43 min |
| Jul 26, 9:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| Jul 26, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jul 26, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 44 min |
| Jul 26, 9:51 PM CDT | Special Weather Statement | LBF | Keya Paha | 39 min |
| Jul 26, 10:00 PM CDT | Special Weather Statement | LBF | Brown, Cherry | 45 min |
| Jul 26, 10:11 PM CDT | Special Weather Statement | LBF | Grant | 49 min |
| Jul 26, 10:31 PM CDT | Special Weather Statement | LBF | Brown, Rock | 44 min |
| Jul 26, 10:36 PM CDT | Special Weather Statement | LBF | Brown | 39 min |
| Jul 26, 10:43 PM CDT | Special Weather Statement | LBF | Arthur, Grant, Hooker, McPherson | 47 min |
| Jul 26, 10:51 PM CDT | Special Weather Statement | LBF | Thomas | 39 min |
| Jul 26, 11:07 PM CDT | Special Weather Statement | LBF | Blaine, Loup, Rock | 38 min |
| Jul 26, 11:36 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup, McPherson | 54 min |
| Jul 26, 11:48 PM CDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 72 min |
| Jul 27, 12:31 AM CDT | Special Weather Statement | LBF | Dawson | 29 min |
| Jul 27, 4:16 PM CDT | Special Weather Statement | LBF | Keya Paha | 59 min |
| Jul 27, 4:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 51 min |
| Jul 27, 4:29 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jul 27, 5:05 PM CDT | Special Weather Statement | LBF | Thomas | 40 min |
| Jul 27, 5:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 27, 5:38 PM CDT | Special Weather Statement | LBF | Blaine, Loup, Thomas | 52 min |
| Jul 27, 5:45 PM CDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 5:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 31 min |
| Jul 27, 5:57 PM CDT | Special Weather Statement | LBF | Loup | 48 min |
| Jul 27, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 50 min |
| Jul 27, 6:45 PM CDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.